# SDR VNAA202410020006

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Door
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR SURROUND STRUCTURE - JOINT PLATE FS581.00 STGR26L - 25L HAS EDGE DAMAGE TO THE FORWARD OUTBOARD CORNER.   REPAIRED JOINT PLATE AND MISSED DRILLED HOLE AT FS 581 REF REO 670-53-31-931 REV -- DATED 2024-09-13
